# SDR CKSA97470

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N869BX
- Make and model: Doug DC-8-63
- Aircraft serial: 46035
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Condition: Sheared
- Location: Bs 1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP CHECK INSPECTION FOUND LEVEL 2 CORROSION, LT STA 1000 CUSP WEB RIVETS SHEARED.  REPAIRED CUSP AS PER DC8 SRM 53-2-5 FIG 15.  CORROSION TASK CARD NUMBER 4640-0551.  NON-ROUTINE TASK CARD NUMBER 110881.
